# SDR RAIA970629

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzles
- Part number: 3034216
- Condition: Leak
- Location: Rt Engine
- Part time: 465 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL- FLT 7157 - RIGHT ENGINE FIRE LIGHT ILLUMINATED ON FINAL APPROACH.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE FUEL NOZZLES.  NO EVIDENCE OF FIRE OR SMOKE UPON INSPECTION.
